A New approach to normality criterion.

Xinhou Hua

Manuscripta mathematica (1995)

  • Volume: 86, Issue: 4, page 467-478
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Hua, Xinhou. "A New approach to normality criterion.." Manuscripta mathematica 86.4 (1995): 467-478. <http://eudml.org/doc/156066>.

author = {Hua, Xinhou},
journal = {Manuscripta mathematica},
keywords = {criterion normality; normality criterion; normal family},
number = {4},
pages = {467-478},
title = {A New approach to normality criterion.},
url = {http://eudml.org/doc/156066},
volume = {86},
year = {1995},

AU - Hua, Xinhou
TI - A New approach to normality criterion.
JO - Manuscripta mathematica
PY - 1995
VL - 86
IS - 4
SP - 467
EP - 478
KW - criterion normality; normality criterion; normal family
UR - http://eudml.org/doc/156066
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.